# SDR GTIA2018091302842

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 45,639 hours, 21,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR REPORTED BY AFT FLT ATTENDANT (DIRTY SOCK SMELL) AT OR BELOW FL 370. PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-002-A NO FURTHER DEFECTS NOTED.
